# SDR HALA2018102606315

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 20,163 hours, 3,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN FELL OFF. SECURED SIGN.
